# SDR USAA2012090500053

- Difficulty date: September 3, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 14,818 hours, 4,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L25039
- Condition: Low Pressure
- Location: L1 Door
- Part time: 10,251 hours, 3,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW ON FLIGHT ATTENDANT PANEL - SLIDE BOTTLE PRESSURE CHECKS OK.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE.
